MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: 306001, lot# 60553800, product type: screening device.Section d information references the main component of the system.Other relevant device(s) are: product id: 306001, serial/lot #: (b)(6), ubd: 15-apr-2026, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a trial patient who was using an external neurostimulator (ens) for urinary/bowel dysfunction and urge incontinence.It was reported that when this patient returned to their physician for her lead pull (b)(6) 2024, the left lead was cut to the point the physician could not see anything outside of the skin.When x-rayed, the trial lead was still inside the patient, very deep within the foreman.Physician attempted removal by dissecting down, without success due to the depth of the lead.They cannot get a fragment of the lead wire out.Wire remains in patients.Technical services (ts) reviewed it is a medical decision on what to do.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from a manufacturing representative.They reported that the healthcare professional tried to dissect down to sacrum and took fluoroscopy images to find remaining wire components but was not successful.The representative reported that the wire was still inside the patient and asked but unknown if any further action will be taken.
 
Additional Manufacturer Narrative
Continuation of d10: product id 306001; lot# 60553800; product type screening device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key19819835
Report Number2182207-2024-03234
Device Sequence Number8684502
Product Code EZW
UDI-Device Identifier00763000640491
UDI-Public00763000640491
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer07/25/2024
08/20/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/22/2024
08/23/2024
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale